# SDR 96ZZZX4934

- Difficulty date: September 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3LV
- Make and model: Amtr VARIEZE
- Aircraft serial: 1
- System (JASC): 7602 · Mixture Control
- Part: Control Cable
- Condition: Failed
- Location: Mixture
- Part time: 627 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIXTURE CABLE HOUSING FAILED AT BRACKET ASSY WHERE CABLE IS SECURED TO THE CARBURETOR.  CABLE COULD PULL LEVER TO 'LEAN', BUT COULD NOT PUSH TO 'RICH'.  CABLE ALSO APPEARED TO BE TOO SHORT AS IT ENTERED THE BRACKET AT AN ACUTE ANGLE.  THIS PREVENTED THE RETURN SPRING FROM OVERRIDING THE FRICTION OF THE CABLE HOUSING ON THE CABLE.
